# SDR DXTA200400324

- Difficulty date: June 16, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 5,218 hours, 3,333 cycles
- Engine: Allsn AE3007C
- Engine time: 5,999 hours, 3,943 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RIGHT ENGINE ITT EXCEEDED LIMITS, ENGINE EICAS EXCEEDED PAGE INDICATES 898 DEGREE CELSIUS FOR 5 SECONDS.  ABORTED TAKEOFF.  ITEM IS UNDER INVESTIGATION.
